Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unexpected local minima in the width complexes for knots

Alexander Zupan

Algebraic & Geometric Topology 11 (2011) 1097–1105
Bibliography
1 F Bonahon, J P Otal, Scindements de Heegaard des espaces lenticulaires, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982) 585 MR663085
2 D Gabai, Foliations and the topology of 3–manifolds. III, J. Differential Geom. 26 (1987) 479 MR910018
3 J P Otal, Présentations en ponts du nœud trivial, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982) 553 MR679942
4 M Ozawa, Nonminimal bridge positions of torus knots are stabilized arXiv:1006.1026
5 M Scharlemann, Thin position in the theory of classical knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 429 MR2179267
6 M Scharlemann, A Thompson, Thin position for 3–manifolds, from: "Geometric topology (Haifa, 1992)" (editors C Gordon, Y Moriah, B Wajnryb), Contemp. Math. 164, Amer. Math. Soc. (1994) 231 MR1282766
7 H Schubert, Über eine numerische Knoteninvariante, Math. Z. 61 (1954) 245 MR0072483
8 J Schultens, Additivity of bridge numbers of knots, Math. Proc. Cambridge Philos. Soc. 135 (2003) 539 MR2018265
9 J Schultens, Width complexes for knots and 3–manifolds, Pacific J. Math. 239 (2009) 135 MR2449015
10 A Thompson, Thin position and bridge number for knots in the 3–sphere, Topology 36 (1997) 505 MR1415602
11 F Waldhausen, Heegaard-Zerlegungen der 3–Sphäre, Topology 7 (1968) 195 MR0227992
12 A Zupan, Properties of knots preserved by cabling arXiv:1010.3220